# SDR CA971027009

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW10925
- Condition: Scored
- Location: Nr 2 Cylinder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR2 CYLINDER REMOVED DUE TO LOW COMPRESSION AND THE PISTON SIDE SCORED.
